Geometría Semi-Riemanniana y Modelos no Lineales
en Física Matemática

Año 2005

  • J. A. Aledo, L. J. Alias and A. Romero, A new proof of Liebmann classical rigidity theorem for surfaces in space forms, Rocky Mountain J. Math. 35, No 6 (2005) 1811-1824
  • M. Barros, J. L. Cabrerizo, M. Fernández and A. Romero, The Gauss-Landau-Hall Problem on Riemannian Surfaces, J. Math. Physics 46, (2005) 11295-1--11295-15
  • M. Barros, A. Ferrández, M.A. Javaloyes and P. Lucas, Relativistic particles with ridigity and torsion in D=3 spacetimes, Class. Quantum Gravity 22 No. 3(2005), 489-513.
  • A. Bernal and M. Sánchez, Smoothness of time functions and the metric splitting of globally hyperbolic spacetimes, Comm. Math. Phys. 1 (2005), 43-50
  • A. García-Parrado and M. Sánchez, Further properties of causal relationship: causal structure stability, new criteria for isocausality and counterexamples, Class. Quant. Grav., 22 (2005) 4589-4619.
  • J. Gielis, S. Haesen and L. Verstraelen, Universal natural shapes, Kragujevac J. Math. 28 (2005), 57-68
  • S. Haesen, Optimal inequalities for embedded spacetimes, Kragujevac J. Math. 28 (2005), 69-85
  • S. Haesen and L. Verstraelen, Curvature and symmetries of parallel transport. Chapter 8 and Extrinsic symmetries of parallel transport, Chapter 9 in: Differential Geometry and Topology, Discrete and Computational Geometry, eds. M. Boucetta and J-M. Morvan, IOS Press, NATO Science Series, 2005, pp. 197-255
  • M. Kimura and M. Ortega, Congruence classes of Frenet curves in complex quadrics, J. Geom. 83(2005), 121-136
  • F. J. Palomo and A. Romero, Certain actual topics on modern Lorentzian geometry, Book chapter in Handbook of Differential Geometry, Elsevier, Vol. 2, 2005, 513-546.
  • M. Sánchez, On the geometry of static spacetimes, Nonlinear Anal., 63 (2005) e455-e463.
  • M. Sánchez, Causal hierarchy of spacetimes, temporal functions and smoothness of Geroch?s splitting. A revision, Contemp. Matem., vol. 28 (2005) pp. 127-155
  • F. G. Santos and J. D. Pérez, On the Lie derivative of structure Jacobi operator of real hypersurfaces in complex projective space, Pub. Math. Debrecen 66 No. 3-4 (2005) 269-282
  • F. G. Santos, J. D. Pérez and Y. J. Suh, Real hypersurfaces in complex projective space whose structure Jacobi operator is Lie xi-parallel, Diff. Geom. Appl. 22 No. 2 (2005), 181-188